Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalization of the Jackson approximation theorems in the sense of Ch. Müntz


Author: M. von Golitschek
Journal: Bull. Amer. Math. Soc. 75 (1969), 524-528
DOI: https://doi.org/10.1090/S0002-9904-1969-12230-5
MathSciNet review: 0239335
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. I. Achieser, Vorlesungen über Approximationstheorie, Akademie-Verlag, Berlin, 1953. MR 61692
  • 2. E. W. Cheney, Introduction to approximation theory, McGraw-Hill, New York, 1966. MR 222517
  • 3. G. G. Lorentz, Approximation of functions, Holt, New York, 1966. MR 213785
  • 4. G. Meinardus, Approximation von Funktionen und ihre numerische Behandlung, Springer-Verlag, Berlin, 1964. MR 176272
  • 5. A. F. Timan, Theory of approximation of functions of a real variable, Hindustan, Delhi, 1966.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12230-5

American Mathematical Society